# SDR 2003UALA00313

- Difficulty date: March 23, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 27,977 hours, 17,993 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME LOCATED AT BS 907 DAMAGED BETWEEN STRINGERS S21-RT AND S22-RT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER APPLIED.
